# SDR USAA060715

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 72,997 hours, 72,997 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: FMI254045710A
- Condition: Worn
- Location: Lt Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRUT, FWD LOAD FITTINGS.  REMOVED & REPLACED BUSHINGS 2 EACH, PER EO 5700T254A, EA 97668.
